RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 318–320 (Mi mz8886)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Averaging Theorem for Indeterminate Conditionally Periodic Motion

O. P. Filatov

Samara State University

Keywords: Riemann integrable function, uniform measurability, spatial average, time average, averaging theorem for conditionally periodic motion, Jordan measure

DOI: https://doi.org/10.4213/mzm8886

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 301–303

Bibliographic databases:

Received: 15.06.2010

Citation: O. P. Filatov, “Averaging Theorem for Indeterminate Conditionally Periodic Motion”, Mat. Zametki, 90:2 (2011), 318–320; Math. Notes, 90:2 (2011), 301–303

Citation in format AMSBIB
\Bibitem{Fil11}
\by O.~P.~Filatov
\paper Averaging Theorem for Indeterminate Conditionally Periodic Motion
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz8886}
\crossref{https://doi.org/10.4213/mzm8886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918450}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 301--303
\crossref{https://doi.org/10.1134/S0001434611070339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052067826}


Linking options:
  • http://mi.mathnet.ru/eng/mz8886
  • https://doi.org/10.4213/mzm8886
  • http://mi.mathnet.ru/eng/mz/v90/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. P. Filatov, “Teorema usredneniya dlya pochti periodicheskikh funktsii”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 6(97), 100–112  mathnet
    2. O. P. Filatov, “Teorema usredneniya v usloviyakh neogranichennykh skorostei dlya pochti periodicheskikh funktsii”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 53–57  mathnet
    3. O. P. Filatov, “Predely maksimalnykh srednikh i neavtonomnye differentsialnye vklyucheniya”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 47–51  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:283
    Full text:80
    References:74
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019